# SDR NSVA2010195

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 40,038 hours, 47,771 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERM REPAIR OF LEFT TAIL CONE DENT IAW TD 340-53-10-60.
